Year 2019, Volume 9, Issue 1, Pages 190 - 201 2019-06-28

Lineer Olmayan Bir Fark Denkleminin Dinamikleri Üzerine
On The Dynamics of a Nonlinear Difference Equation

Erkan TAŞDEMİR [1]

67 77

Bu çalışmada, fark denkleminin çözümlerinin kararlılığını araştırıldı. Ayrıca, ilgili fark denkleminin periyodik ve eninde sonunda periyodik çözümlerini de çalışıldı.

In this study we investigate the stability of solutions of difference equation xn+1 = xn-3xn-4 -1. Moreover, we study periodic and eventually periodic solutions of related difference equation.

  • [1] C.M. Kent, W. Kosmala, On the Nature of Solutions of the DifferenceEquation xn+1 = xnxn􀀀3 􀀀 1, International Journal of Nonlinear Analysisand Applications 2(2) (2011) 24-43.
  • [2] C.M. Kent, W. Kosmala, M.A. Radin, S. Stevi´c, Solutions of the differ-ence equation xn+1 = xnxn􀀀1 􀀀 1, Abstr. Appl. Anal., 2010, pp. 1-13.doi:10.1155/2010/469683
  • [3] C.M. Kent, W. Kosmala, S. Stevic, Long-term behavior of solutions of thedifference equation xn+1 = xn􀀀1xn􀀀2 􀀀 1, Abstr. Appl. Anal., 2010, pp.1-17. doi:10.1155/2010/152378
  • [4] C.M. Kent, W. Kosmala, S. Stevic, On the difference equation xn+1 =xnxn􀀀2 􀀀 1, Abstr. Appl. Anal., 2011, pp. 1-15. doi:10.1155/2011/815285
  • [5] E. Camouzis, G. Ladas, Dynamics of third order rational di¤erence equa-tions with open problems and conjectures, volume 5 of Advances in DiscreteMathematics and Applications, Chapman & Hall/CRC, Boca Raton, FL,2008.
  • [6] E. Ta¸sdemir, Y. Soykan, On the Periodicies of the Difference Equationxn+1 = xnxn􀀀1 + , Karaelmas Science and Engineering Journal, 6(2)(2016), pp. 329-333.
  • [7] E. Ta¸sdemir, Y. Soykan, Long-Term Behavior of Solutions of the Non-Linear Difference Equation xn+1 = xn􀀀1xn􀀀3􀀀1, Gen. Math. Notes, 38(1)(2017), pp. 13-31.
  • [8] E. Ta¸sdemir, Y. Soykan, Stability of Negative Equilibrium of a Non-LinearDifference Equation, J. Math. Sci. Adv. Appl., 49(1) (2018), pp. 51-57.
  • [9] E. Ta¸sdemir, Y. Soykan, Dynamical Analysis of a Non-Linear DifferenceEquation, J. Comput. Anal. Appl., 26(2) (2019), pp. 288-301.
  • [10] E.A. Grove, G. Ladas, Periodicities in nonlinear di¤erence equations (Vol.4). CRC Press, (2004).
  • [11] E.M. Elsayed, New method to obtain periodic solutions of period two andthree of a rational difference equation, Nonlinear Dyn., 79(1) (2015), pp.241-250.
  • [12] G. Karakostas, Asymptotic 2–periodic difference equations with diagonallyself–invertible responses, J. Di¤erence Equ. Appl., 6(3) (2000), pp. 329-335.
  • [13] H. El-metwallya, E.A. Grove, G. Ladas, H.D. Voulov, On the global attrac-tivity and the periodic character of some difference equations, J. Di¤erenceEqu. Appl., 7(6) (2001), pp. 837-850.
  • [14] ·I. Okumu¸s, Y. Soykan, On the Stability of a Nonlinear Difference Equation,Asian Journal of Mathematics and Computer Research, 17(2) (2017), pp.88-110.
  • [15] ·I. Okumu¸s, Y. Soykan, Some Technique To Show The Boundedness OfRational Difference Equations, Journal of Progressive Research in Mathe-matics, 13(2) (2018), pp. 2246-2258.
  • [16] ·I. Okumu¸s, Y. Soykan, Dynamical Behavior of a System of Three-Dimensional Nonlinear Difference Equations, Adv. Di¤erence Equ.,2018(223) (2018), pp. 1-15.
  • [17] J. Diblik, M. Feckan, M. Pospisil, Nonexistence of periodic solutions andS-asymptotically periodic solutions in fractional difference equations, Appl.Math. Comput., 257 (2015), pp. 230-240.
  • [18] K. Liu, P. Li, F. Han, W. Zhong, Behavior of the Difference Equationsxn+1 = xnxn􀀀1 􀀀 1, J. Comput. Anal. Appl., 22(1) (2017), pp. 1361-1370.
  • [19] M. Göcen, M. Güneysu, The global attractivity of some rational differenceequations, J. Comput. Anal. Appl., 25(7) (2018), pp. 1233-1243.
  • [20] M. Göcen, A. Cebeci, On the Periodic Solutions of Some Systems of HigherOrder Difference Equations, Rocky Mountain J. Math., (2018 to appear).
  • [21] R.P. Agarwal, J. Popenda, Periodic solutions of …rst order linear di¤erenceequations, Mathl. Comput. Modelling, 22(1) (1995), pp. 11-19.
  • [22] R.P. Agarwal, P.J. Wong, Advanced topics in difference equations (Vol.404), Springer Science & Business Media, (2013).
  • [23] S. Elaydi. An Introduction to Difference Equations, Springer-Verlag, NewYork, Inc, 1996.
  • [24] S. Elaydi, R.J. Sacker, Global stability of periodic orbits of non-autonomousdifference equations and population biology, J. Di¤erential Equations,208(1) (2005), pp. 258-273.
  • [25] S. Stevic, Asymptotics of some classes of higher-order differenceequations, Discrete Dyn. Nat. Soc., 2007 (2007), pp. 1-20. doi:http://dx.doi.org/10.1155/2007/56813
  • [26] S. Stevic, J. Diblik, B. Iricanin, Z. Smarda, Z. Solvability of nonlineardifference equations of fourth order, Electron. J. Differential Equations,264 (2014), pp. 1-14.
  • [27] Y. Wang, Y. Luo, Z. Lu, Convergence of solutions of xn+1 = xnxn􀀀1 􀀀 1,Appl. Math. E-Notes, 12 (2012), pp. 153-157.
Primary Language en
Subjects Basic Sciences
Journal Section Table of Contents
Authors

Author: Erkan TAŞDEMİR (Primary Author)
Institution: KIRKLARELİ ÜNİVERSİTESİ, PINARHİSAR MESLEK YÜKSEKOKULU
Country: Turkey


Dates

Publication Date: June 28, 2019

Bibtex @research article { adyusci437372, journal = {Adıyaman University Journal of Science}, issn = {2147-1630}, eissn = {2146-586X}, address = {Adıyaman University}, year = {2019}, volume = {9}, pages = {190 - 201}, doi = {}, title = {On The Dynamics of a Nonlinear Difference Equation}, key = {cite}, author = {TAŞDEMİR, Erkan} }
APA TAŞDEMİR, E . (2019). On The Dynamics of a Nonlinear Difference Equation. Adıyaman University Journal of Science, 9 (1), 190-201. Retrieved from http://dergipark.org.tr/adyusci/issue/46527/437372
MLA TAŞDEMİR, E . "On The Dynamics of a Nonlinear Difference Equation". Adıyaman University Journal of Science 9 (2019): 190-201 <http://dergipark.org.tr/adyusci/issue/46527/437372>
Chicago TAŞDEMİR, E . "On The Dynamics of a Nonlinear Difference Equation". Adıyaman University Journal of Science 9 (2019): 190-201
RIS TY - JOUR T1 - On The Dynamics of a Nonlinear Difference Equation AU - Erkan TAŞDEMİR Y1 - 2019 PY - 2019 N1 - DO - T2 - Adıyaman University Journal of Science JF - Journal JO - JOR SP - 190 EP - 201 VL - 9 IS - 1 SN - 2147-1630-2146-586X M3 - UR - Y2 - 2019 ER -
EndNote %0 Adıyaman University Journal of Science On The Dynamics of a Nonlinear Difference Equation %A Erkan TAŞDEMİR %T On The Dynamics of a Nonlinear Difference Equation %D 2019 %J Adıyaman University Journal of Science %P 2147-1630-2146-586X %V 9 %N 1 %R %U
ISNAD TAŞDEMİR, Erkan . "On The Dynamics of a Nonlinear Difference Equation". Adıyaman University Journal of Science 9 / 1 (June 2019): 190-201.
AMA TAŞDEMİR E . On The Dynamics of a Nonlinear Difference Equation. Adıyaman University Journal of Science. 2019; 9(1): 190-201.
Vancouver TAŞDEMİR E . On The Dynamics of a Nonlinear Difference Equation. Adıyaman University Journal of Science. 2019; 9(1): 201-190.